# SDR QXEA2012061700491

- Difficulty date: June 17, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 698-714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 16 IS CORRODED BETWEEN STA X698.000 AND X714.602.  REMOVED CORROSION IAW RD 8/4-53-2362, STEP 1. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MATERIAL FOUND TO BE IN LIMITS IAW RD 8/4-53-4540.   CLEANED, ALODINED, PRIMED AND PAINTED IAW RD 8/4-53-4540.  COMPLIED WITH TASK CARD RD 8/4-53-4540.
